# SDR CA960305201

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Cont TSIO520B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Tee
- Part number: 646463181
- Condition: Cracked
- Location: Mount Boss Area
- Part time: 252 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) EXTENSIVE CRACKING OF THIS EXHAUST COMPONENT CAUSED A LOSS OF MANIFOLD PRESSURE DUE TO TURBOCHARGER INACTIVITY. THE LEFT REAR ENGINE ISOLATOR RECEIVED HEAT DAMAGE AS WELL. INITIAL METALURGICAL TESTS INDICATE STRESS CRACKING LIKELY CAUSED BY INSTALLATION PRELOAD.
